# SDR 20030826

- Difficulty date: April 12, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 19,113 hours, 23,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, UNDER BELLY SKIN CORROSION WAS IDENTIFIED AT FS 225.5 TO FS 230.95 APPROX. 5.5 INCH BY 19.5 INCH.  CORRODED SKIN WAS REPLACED AND REPAIRED IAW EO.  AIRCRAFT RETURNED TO SERVICE.
